# SDR RAIA201310030002

- Difficulty date: October 3, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 31,647 hours, 29,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE PROFILE CORRODED AT FR 20 BETWEEN Y 0.0 AND Y 479.0.  MAINTENANCE REPLACED TEE PROFILE, OPS CHECK GOOD.
